MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GR3508
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the glidewire was severed during a neuro procedure inside the patient's internal jugular vein.The severed parts of the wire were successfully retrieved.There was no reported blood loss.The event occurred intra-operatively and did not result in patient injury or necessitate medical or surgical intervention.Additional information was received on 03 jun 2025: two severed pieces were snared.The patient is stable.A navicross, angled, was used with the glidewire.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22375290
Report Number2243441-2025-00034
Device Sequence Number20855846
Product Code DQX
UDI-Device Identifier04987350773197
UDI-Public(01)04987350773197(17)260930(10)241028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
Report Date (Section F) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberGR3508
Device Catalogue NumberRF*GA35183A
Device Lot Number241028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/01/2025